# SDR SWAA2022032878445

- Difficulty date: February 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO SUB THRESHOLD WEB BS 787+8- BS 827+10 RBL 28 / [01] REMOVED AFT CARGO SUB THRESHOLD WEB CORRODED AT BS 794.37-847;IAW SRM51-40-02-OG-0;[02] REMOVED CORROSION ON AFT CARGO SUB THRESHOLD WEB FOUND PART TO BE OUT LIMITS MEASURE: L=1.200;W=.600;D=.006.IAW SRM 53-60-15-1A-1;PARAG 2B;FIG 103.MATERIAL ID:7075-T62;0.045.IAW SRM 53-60-15-OI-1.TOOL USED:ID:ATS2472;S/N:UNKNOWN;DUE:12/2022.;[03] VERIFIED CORRECTIVE ACTION 2.;[04] LOCATED AND DRILLED NEW SUB THRESHOLD WEB WITH P/N 146A8123U25;LOT# 1473980-1;IAW SRM 51-10-05-OG-0 AND DWG# 146A8340.OK TO ENAMEL PAINT AND INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4.  OK TO PAINT ***ONLY***;[06] OK TO INSTALL;[07] VERIFIED OK TO INSTALL WEB;[08] INSTALLED ON AFT CARGO SUBTHRESHOLD WEB BS794.37 TO BS847 RBL 28 IAW SRM 51-40-02 AND DWG 146A8340;[09] PRIOR TO INSTALLATION; APPLICATION OF FINISH WAS ACCOMPLISHED ON FAULT #TTG8Q004FGRN;[10] VERIFIED CORRECTIVE ACTIONS 8 AND 9.;[11] UPDATED MEASURES BLOCK FOR PART NUMBER; N/A'S TO NOT USED AND REPAIR TYPE TO MINOR.
